# SDR MWEA98859

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD ENTRANCE DOOR EMERGENCY LIGHT MOUNT PIN BROKE AND DOES NOT STAY SECURE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY.
